# SDR SWAA2018070223196

- Difficulty date: June 9, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 69,510 hours, 41,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LT SIDE BAFFLE CRACKED BETWEEN BS 500A TO BS 500B.  R&R BAFFLE IAW SRM & DWG.
